Title: On the local zeta functions and the b-functions of certain hyperplane arrangements
Authors: Budur, Nero * ×
Saito, Morihiko *
Yuzvinsky, Sergey *
Veys, Willem #
Issue Date: 2011
Publisher: London Mathematical Society
Series Title: Journal of the London Mathematical Society vol:84 issue:2 pages:631-648
Abstract: Conjectures of Igusa for p-adic local zeta functions and of Denef and Loeser for topological local zeta functions assert that (the real part of) the poles of these local zeta functions are roots of the Bernstein-Sato polynomials (that is, the b-functions). We prove these conjectures for certain hyperplane arrangements, including the case of reduced hyperplane arrangements in three-dimensional affine space.
ISSN: 0024-6107
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
arrangement.pdf Published 288KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science